Paramol Tablets contain (Paracetamol and dihydrocodeine tartrate) For the relief of mild to moderate pain relief such as period pain, headache, migraine, toothache, muscular and rheumatic pain, backache (lumbago) strains, sprains and sciatica in adults and adolescents aged 12 years and over. (Three Days Maximum).
Paramol tablets are available from the online pharmacy. strong painkiller to treat toothache
Paramol Tablets contains (Paracetamol and dihydrocodeine tartrate) for the short term relief of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone and as an antipyretic in conditions such as: headache; migraine period pain; toothache and other dental pain; back pain; muscular and joint pains and neuralgia.
Paramol Tablets should, if possible be taken during or after meals.
Adults & Children over 12 years:
One or two tablets every four to six hours.
Do not exceed 8 tablets in any 24 hour period.
Do not take for more than 3 days continuously without medical review.
Children under 12 years:
Caution should be exercised when increasing the dose in the elderly.
Dihydrocodeine Tartrate 7.46mg
Adverse effects of paracetamol are rare but hypersensitivity, including skin rash, may occur. Very rare cases of serious skin reactions have been reported. There have been rare reports of blood dyscrasias including thrombocytopenia and agranulocytosis, but these were not necessarily causally related to paracetamol.
The most frequent undesirable effects of dihydrocodeine are constipation and drowsiness. Less frequent effects are nausea, vomiting, sweating, facial flushing, dry mouth, blurred or double vision, dizziness, orthostatic hypotension, malaise, tiredness, headache, vertigo, bradycardia, palpitations, respiratory depression, dyspnoea, allergic reactions (itch, skin rash, facial oedema) and difficulties in micturition (dysuria, increased frequency, decrease in amount). Side effects, which occur rarely, include convulsions, confusion, hallucinations, nightmares, muscle rigidity, mental depression, stomach cramps, reduced libido or potency, hypothermia, restlessness, change of mood, biliary spasm, uretic spasm, tachycardia and miosis.
Opioids may induce faecal impactation, producing incontinence, spurious diarrhoea, abdominal pain and rarely colonic obstruction.
Regular prolonged use of dihydrocodeine is known to lead to addiction and symptoms of restlessness and irritability may result when treatment is stopped. Prolonged use of a painkiller for headaches can make them worse.
There are no questions yet, be the first to ask something for this product.
Only logged in customers who have purchased this product may leave a review.
Nurofen Express 400mg Liquid Capsules, (Ibuprofen 400mg)
Ibuprofen Is A Type Of Medicine Called A Non-Steroidal Anti-Inflammatory Drug (NSAID). Ibuprofen Reduces Inflammation / Swelling And Pain By Reducing The Production Of These Prostaglandins. Ibuprofen Also Brings Down A Fever By Reducing The Production Of Prostaglandins In The Brain. Express Capsules Take Half The Time To Enter Your System By The Capsule Dissolving Releasing The Liquid Ibuprofen, *(Quicker Than Tablets Dissolving In The Gut)*Learn More
Moisturizes sensitive facial skin and leaves skin feeling soothed
•Provides SPF30 protection with mineral-based filters
•Tinted formulation immediately helps to even skin tone and reduces the appearance of redness
•Dermatologically tested on sensitive and redness-prone skin
•Does not your block pores
•No added fragranceLearn More
£24.99 £14.99 £15.99
Sudafed Sinus Ease Nasal Spray is effective relief from congestion caused by sinusitis.
Suitable for: Adults and children aged 12 years and over
Active Ingredient: Xylometazoline Hydrochloride
VELO Ice Cool 10mg Nicotine Pouch is a convenient, tobacco-free alternative to smoking or vaping.Learn More
VELO Nicotine Pouches Polar Mint 4mg is the No 1 Nicotine Pouch in Scandinavia
Gentle Intimate Wash with Soothing Aloe Vera
Wave goodbye to razors, rashes, and ingrown hairs with Tame It!